MathSciNet Relay Station
MathSciNet bibliographic data
MR1626706 26A16 (28A80)
Daoudi, K.; Lévy Véhel, J.; Meyer, Y. Construction of continuous functions with prescribed local regularity. Constr. Approx. 14 (1998), no. 3, 349–385.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement